# SDR CALA2025100209549

- Difficulty date: October 2, 2025
- Submitted: October 2, 2025
- Operation: Air carrier
- Aircraft: N27205
- Make and model: Boeing 737824
- Aircraft serial: 30577
- Aircraft time: 76,467 hours, 28,523 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA REPORTS 1R DOOR SLIDE GURT BAR FABRIC LOOSE.  REINSPECTED DOOR GIRT BAR FABRIC AND PROVIDED A SMALL TUCK OF MATERIAL.  SLIDE CURRENTLY IN SERVICEABLE CONDITION.  OK TO CONTINUE.
